Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Uniqueness problem of meromorphic functions sharing small functions
HTML articles powered by AMS MathViewer

by Zhihua Chen and Qiming Yan PDF
Proc. Amer. Math. Soc. 134 (2006), 2895-2904 Request permission

Abstract:

In this paper, a uniqueness theorem of meromorphic functions which share four small functions is given.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32H30
  • Retrieve articles in all journals with MSC (2000): 32H30
Additional Information
  • Zhihua Chen
  • Affiliation: Department of Mathematics, Tongji University, Shanghai 200092, People’s Republic of China
  • Email: zzzhhc@tongji.edu.cn
  • Qiming Yan
  • Affiliation: Department of Mathematics, Tongji University, Shanghai 200092, People’s Republic of China
  • Email: math@mail.tongji.edu.cn
  • Received by editor(s): April 19, 2005
  • Published electronically: April 11, 2006
  • Additional Notes: The authors were supported by NSFC number 10571135.
  • Communicated by: Mei-Chi Shaw
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 2895-2904
  • MSC (2000): Primary 32H30
  • DOI: https://doi.org/10.1090/S0002-9939-06-08475-9
  • MathSciNet review: 2231613